# SDR AALA201907299024

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 62,121 hours, 10,259 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LEFT ENGINE THRUST LEVER LINKAGE BINDING. NOT AUTO THRUST. AUTO THRUST NORMAL. MAINTENANCE ACCOMPLISHED FIM TASK 76-11-00 FIG 105A. ACCOMPLISHED THRUST LEVER LOAD TEST IAW AMM 76-11-00-501. NO PROBLEMS FOUND AT THIS TIME. NO BINDING NOTED.
